# SDR SWAA010401

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- Aircraft time: 59,360 hours, 58,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 106123167
- Part serial: 20927682
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF VIEW.  REMOVED AND REPLACED EVAC SLIDE ASSY PER MM.
